First Time On Duromine

Angel1980

New Member
Standard Member
May 28, 2015
1
0
1
40
Hi All

I started taking duromine 30mg on Monday, hardly any sleep on Monday night, Tuesday night was a bit better, last night started feeling a bit of flu symptoms and ear ache, had a better night sleep and symptoms were all gone when I woke up this morning, however this afternoon I suddenly got a severe bladder infection, there is visible blood in my urine, could this be a side effect?
I went to Dr and was given antibiotics, should I stop the duromine while I take the antibiotics?

The good news is I lost 1.8kg since Monday ☺
 

10kgtolose

Well-Known Member
Premium Member
May 27, 2015
176
148
104
I don't think it's a side effect of duromine.
Did you tell your doctor that you're on it? If he knows then he would have mentioned if it interferes with antibiotics, best check with him :)
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
As far as I know, doctors usually recommend to stop Duromine while taking antibiotics, not because of side effects, but because they may weaken each other's effects. So there is no point to load your liver with both of them, maybe you should pause D and continue after you finish the antibiotics. Get well, darling! :)